# SDR HYIA20190829001

- Difficulty date: August 29, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N39611
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 38,715 hours, 37,792 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202922
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 2,139 hours, 4,812 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INITIAL NDT INSPECTION (HFEC) TO SATISFY THE REQUIREMENTS OF TEXTRON SID 57-10-16, A CRACK WAS FOUND ON THE RIGHT HAND INBOARD NACELLE FITTING.  THIS CRACK WAS FOUND ON THE OUTBOARD SIDE OF THE FITTING AND MEASURES .041 IN LENGTH. THIS CRACK IS CONSISTENT WITH OTHER'S THAT HAVE BEEN IDENTIFIED USING THE SAME PROCEDURE. THIS FITTING WILL BE REPLACED USING FACTORY NEW PARTS,
